Automatic Proofs for Formulae Enumerating Proper Polycubes

Authors Gill Barequet, Mira Shalah

Thumbnail PDF


  • Filesize: 390 kB
  • 4 pages

Document Identifiers

Author Details

Gill Barequet
Mira Shalah

Cite AsGet BibTex

Gill Barequet and Mira Shalah. Automatic Proofs for Formulae Enumerating Proper Polycubes. In 31st International Symposium on Computational Geometry (SoCG 2015). Leibniz International Proceedings in Informatics (LIPIcs), Volume 34, pp. 19-22, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2015)


This video describes a general framework for computing formulae enumerating polycubes of size n which are proper in n-k dimensions (i.e., spanning all n-k dimensions), for a fixed value of k. (Such formulae are central in the literature of statistical physics in the study of percolation processes and collapse of branched polymers.) The implemented software re-affirmed the already-proven formulae for k <= 3, and proved rigorously, for the first time, the formula enumerating polycubes of size n that are proper in n-4 dimensions.
  • Polycubes
  • inclusion-exclusion


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail